# SDR USAA2011071200018

- Difficulty date: July 2, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Shaft
- Part number: 65C263102
- Part serial: BN659
- Condition: Corroded
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - LEVEL 2 EXFOLIATION CORROSION ON RIGHT INBOARD MID FLAP INBOARD TORQUE SHAFT.  REPLACED RIGHT INBOARD MID FLAP IAW JOB CARD 03C40927012 & 03C40927009.
